# SDR CA140414002

- Difficulty date: April 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 10,279 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter
- Part number: 206201
- Condition: Dirty
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE OPS-1 INSPECTION AND FOLLOWING THE "SCHEDULED INSPECTION PROGRAM", PHASE 1, MAINTENANCE PRACTICES, LJ-1063 AND AFTER, ITEM F.11.A. PERFORM THE GEAR-UP AND GEAR-DOWN PORT FINGER SCREEN CLEANING PROCEDURE.  WHEN THE TECH PULLED THE SCREENS FOR CLEANING, IT WAS NOTED THAT 1 OF THE SCREEN FLANGES HAD SEPARATED FROM THE SCREEN.  THE FLANGE AND THE SCREEN WERE BOTH RECOVERED AND ACCOUNTED FOR.  THE SECOND SCREEN WAS ALSO REPLACED DUE TO THE OVERLAP SEEM HAD A SEPARATION ABOUT HALF WAY DOWN THE OUTER SURFACE OF THE OVERLAP.  NEW SCREENS WERE PULLED FROM STOCK AND INSTALLED.
